کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4628756 | 1340565 | 2013 | 7 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Solving nonlinear equations system via an efficient genetic algorithm with symmetric and harmonious individuals
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We present an efficient genetic algorithm as a general tool for solving optimum problems. As a specialized application this algorithm can be used to approximate a solution of a system of nonlinear equations on n-dimensional Euclidean space setting. The new idea involves the introduction of some pairs of symmetric and harmonious individuals for the generation of a genetic algorithm. The population diversity is maintained better this way. The elitist model is used to ensure the convergence. Simulation results show that the new method is indeed very effective.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 219, Issue 23, 1 August 2013, Pages 10967–10973
Journal: Applied Mathematics and Computation - Volume 219, Issue 23, 1 August 2013, Pages 10967–10973
نویسندگان
Hongmin Ren, Long Wu, Weihong Bi, Ioannis K. Argyros,